# SDR 95FDEA00191

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MM139622NPN
- Condition: Corroded
- Location: Bs 600-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK BS 600-650  BL 0  WL 208.  REMOVED CORRODED SEAT TRACK, INSTALLED FABRICATED SEAT TRACK BS 600-650 BL 0 WL 208 IAW FEDEX SRM 53-10-5 SEAT TRACK EXTRUSION REPAIR.
